# SDR SWAA2025092307064

- Difficulty date: August 21, 2025
- Submitted: September 23, 2025
- Operation: Air carrier
- Aircraft: N7751A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36717
- Aircraft time: 55,390 hours, 29,072 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AAI: MAIN CABIN - FLOORBEAM HAS CRACK AT STA 540; BL 0 TO RBL 24.75. REPLACED FLOORBEAM IAW SRM 51-40-02, AND SRM 51-10-02-0G-0, PARAGRAPH 9.
